# SDR SWAA960001

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8300005602
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM TUS TO SAN, FIRST OFFICER'S WINDSHIELD BEGAN ARCING, THEN CRACKED.  AIRCRAFT DIVERTED TO PHX AND MADE AN UNEVENTFUL LANDING.  REPLACED WINDOW ASSEMBLY AND HEAT CONTROLLER PER BOEING M/M.
